MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TSB081506A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2023, the patient underwent an endovascular zone 2-lcc procedure to treat an aneurysm utilizing gore® tag® thoracic branch endoprosthesis.The patient tolerated the procedure.During a follow up (date unknown), reportedly a ct scan was done, and on (b)(6) 2023, the fsa was notified that the subclavian component of gore® tag® thoracic branch endoprosthesis (side branch) went down as it occluded.There was no migration and the reason for the occlusion is unknown and there is no continuous blood flow.Reportedly, the original implant procedure and anatomy were good and no issues arose when the final run/scan was done at the end of the procedure.A new ct scan has not been presented.The hospital does not plan to re-intervene and the occlusion will be left alone as the patient will survive with the occluded lsa.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: pre-implant cta and one 5 second movie available for analysis.Pre-implant cta shows diameters in the proximal 3 cm of the lsa range from 11.3 mm ¿ 14.0 mm.Diameter at the 1st branch in the lsa measures ~ 11.6 at ~ 37.6 mm distal to the ostium.Lsa is patent with no significant thrombus or calcium present.Movie is a procedural video and the lsa is patent.Unable to confirm the reported side branch occlusion with available image set.
 
Additional Manufacturer Narrative
H6: code c19; a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20; the device remains implanted and was therefore not available for engineering evaluation by gore.Possible adverse events and complications that may occur with the use of gore® tag® thoracic branch endoprosthesis include but are not limited to endoprosthesis: occlusion.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16818133
Report Number2017233-2023-03889
Device Sequence Number12557905
Product Code MIH
UDI-Device Identifier00733132654383
UDI-Public00733132654383
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2025
Device Model NumberTSB081506A
Device Catalogue NumberTSB081506A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date04/26/2023
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale